# SDR AALA201908169082

- Difficulty date: August 5, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 13,461 hours, 4,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS ACCUMULATOR PRESSURE LOW ON DOOR R4 PASSENGER/ CREW DOOR. SERVICED DOOR ASSIST BOTTLE PRESSURE IAW AMM 52-22-00.
